# SDR QMLA2014073014095

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 194 hours, 609 cycles
- Engine: Allsn 250C47B
- Engine time: 8,577 hours, 19,818 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TORQUE MISCOMP LIGHT ILLUMINATED, REDUCED POWER & LIGHT WENT OUT.  ACFT RETURN TO BASE & LIGHT CAME ON AGAIN DURING HOVER FOR LANDING.  ACFT LANDED & LIGHT REMAINED ON ALONG WITH AN ALTN DATA FAIL LIGHT.  TECH REP RECOMMENDED CHECKING THE PLUGS AT THE PRIMARY & SECONDARY TRANSDUCERS.  ALSO STATED IT COULD POSSIBLY BE ONE OF THE SIGNAL CONDITIONERS.  THE PLUGS AT THE TRANSDUCERS WERE CLEANED & STABILENT 22 WAS APPLIED TO THE PINS.  THE ACFT WAS FLOWN FOR ABOUT 20 MIN AT DIFFERENT TORQUE SETTINGS, SPEEDS & ALTITUDES. THE PROBLEM COULD NOT BE DUPLICATED.  ACFT WAS RETURNED TO SERVICE.
